Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 76, NWS Denver/Boulder, CO

June 24, 2011Logan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 24, 2011, 10:00 PM MDT for Logan County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 10:00 PM MDT (04:00 UTC)
Expired
Jun 24, 2011, 11:00 PM MDT
In force
60 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 157 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
3299 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS55 KBOU 250400
SVRBOU
COC075-250500-
/O.NEW.KBOU.SV.W.0076.110625T0400Z-110625T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1000 PM MDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 1100 PM MDT

* AT 959 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM
  WAS LOCATED 14 MILES NORTHWEST OF PEETZ...OR 32 MILES NORTH OF
  STERLING...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN
  BUTTES...PROCTOR...PEETZ AND CROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED ONE MILE SOUTH 
OF DIX NEBRASKA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4100 10268 4062 10268 4089 10339 4101 10339
TIME...MOT...LOC 0359Z 282DEG 22KT 4108 10330
WIND...HAIL 60MPH 1.75IN

$$
2 follow-up statements
167 
WWUS55 KBOU 250430
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1030 PM MDT FRI JUN 24 2011

COC075-250500-
/O.CON.KBOU.SV.W.0076.000000T0000Z-110625T0500Z/
LOGAN CO-
1030 PM MDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHEASTERN LOGAN COUNTY...

AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF PEETZ...OR 29 MILES 
NORTH OF STERLING...MOVING EAST AT 25 MPH. GOLFBALL SIZE HAIL IS 
ALSO POSSIBLE NEAR THE NEBRASKA BORDER. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TWIN BUTTES...PEETZ AND CROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4100 10268 4083 10268 4095 10339 4101 10339
TIME...MOT...LOC 0429Z 282DEG 22KT 4104 10306
WIND...HAIL 60MPH <.75IN

$$
763 
WWUS55 KBOU 250500
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1100 PM MDT FRI JUN 24 2011

COC075-250511-
/O.EXP.KBOU.SV.W.0076.000000T0000Z-110625T0500Z/
LOGAN CO-
1100 PM MDT FRI JUN 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY HAS
EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 4100 10268 4083 10268 4095 10339 4101 10339
TIME...MOT...LOC 0430Z 282DEG 22KT 4104 10305

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:43 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 24, 8:43 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
843 PM MDT FRI JUN 24 2011

.UPDATE...UPDATED TO REMOVE WATCH AND INCREASE CLOUDS OVERNIGHT AS
INFLUX OF MOIST AIR MOVES SOUTHWARD INTO COLORADO OVERNIGHT.
LOWERED POPS EXCEPT IMMEDIATELY ALONG WYOMING BORDER. NAM AND
RUC13 LATEST RUNS STRONGER WITH NORTHERLY INFLUX AS INITIALLY
PORTRAYED IN AFTERNOON FORECAST AND EXPECT LOW CLOUDS AND FOG TO
DEVELOP AFTER MIDNIGHT. BIG QUESTION IS EXTENT AND LENGTH OF
IMPACT AT AREA AIRPORTS.

&&

.AVIATION...EXPECT COOL MOIST AIR INTO METRO AREA AROUND 10Z.
TWEAKS TO TAF TO INCREASE CLOUDS AND TIMING OF LOW CLOUDS AND FOG.
UNCERTAINTY WITH DEPTH OF COLD AIR. DEEPER COLD POOL COULD RESULT
IN LOWER VSBY IN FOG.

&&

.PREV DISCUSSION... /ISSUED 315 PM MDT FRI JUN 24 2011/

SHORT TERM...INITIAL STORMS ARE HUGGING HIGHER TERRAIN OF THE
NORTHERN FOOTHILLS AND PALMER DIVIDE ATTM AS THE REST OF THE PLAINS
ARE STILL CAPPED. LATEST ACARS SOUNDINGS SHOWING WEAKENING CAP AT
650MB OVER DENVER. STILL NEED ABOUT 86-87 DEGREES TO BREAK THE CAP
SO A FEW MORE DEGREES TO GO. WITH THIS STABILITY...LOW LEVEL
MOISTURE HAS BEEN ABLE TO HOLD IN WITH UPR 40S/LOWER 50S OVER FRONT
RANGE AND MID TO UPPER 50S OVER THE FAR EASTERN PLAINS. SURFACE
BASED CAPES FROM LAPS SHOWING 1000-2000J/KG SO SEVERE POTENTIAL
CERTAINLY A POSSIBILITY. SEVERE THUNDERSTORM WATCH ALREADY IN PLACE
OVER OUR NORTHERN PLAINS ZONES CLOSER TO THE LIFT ASSOCIATED WITH
THE JET ACROSS NORTHWEST COLORADO. BASED ON CAPES AND MODERATE MID
LEVEL FLOW THAT POTENTIAL FOR LARGE HAIL AND WIND GUSTS ARE THE BEST
BETS WITH THE STRONGER STORMS.

MAIN CHANGE IN THE FORECAST WAS TO ADD MORE CLOUDS AND PATCHY FOG TO
THE PLAINS LATER TONIGHT AND EARLY SATURDAY AS LOW LEVEL MOISTURE
INCREASES FROM STORM COMPLEXES TO THE NORTHEAST TONIGHT. LOOKS LIKE
A SIMILAR DAY ON SATURDAY WITH AGAIN ISOLATED COVERAGE STARTING OVER
HIGHER TERRAIN AND EVENTUALLY DRIFTING OUT OVER THE PLAINS. AIRMASS
WILL AGAIN BE RATHER CAPPED UNTIL LATE IN THE DAY ESPECIALLY WITH
CLOUDS AND COOL TEMPERATURES EARLY IN THE DAY. HAVE LOWERED HIGH
TEMPS ON SATURDAY AS LATEST MOS GUIDANCE FROM BOTH NAM/GFS HAS BEEN
TOO HIGH LATELY.

LONG TERM...SOME LINGERING STORMS EXPECTED ACROSS THE FAR NORTHEAST
CORNER SATURDAY EVENING. FAIRLY DECENT SHEAR SHOWN BY FORECAST
SOUNDINGS ALONG WITH CAPES CLOSE TO 2000 J/KG. POTENTIAL FOR A FEW
SEVERE STORMS. ACTIVITY TO BE OUT OF THE AREA BY MIDNIGHT AS DRIER
SUBSIDENT AIR MOVES OVER CFWA. BOUNDARY LAYER WIND AND HUMIDITY
PROGS SUGGEST THE DEVELOPMENT OF LOW CLOUDS AND PERHAPS SOME FOG
GENERALLY EAST OF A STERLING TO LIMON LINE. BUT SOME UNCERTAINLY ON
THE EASTWARD PUSH OF DRIER AIR OVER THE NORTHEAST CORNER. SO...WILL
HOLD OFF ON ADDING ANY FOG TO THE GRIDS. ON SUNDAY....UPPER LEVEL
RIDGE DEVELOPS SOUTH OF COLORADO WITH A WARMER AND DRIER AIRMASS
ACROSS THE AREA. CROSS SECTIONS SHOW SOME MOISTURE ACROSS THE
CFWA...MAINLY IN THE MID LEVELS. AIRMASS TO DESTABILIZE BY THE
AFTERNOON...SHOULD BE ENOUGH TO POP A FEW STORMS...MAINLY OVER THE
HIGHER TERRAIN. STORMS TO PRODUCE MAINLY GUSTY WINDS WITH MINIMAL
RAINFALL.  SOME FIRE WEATHER CONCERNS ACROSS THE PLAINS DUE TO THE
LOW HUMIDITY AND PERHAPS GUSTY WINDS SUNDAY AFTERNOON AND EVENING.
WINDS APPEAR MARGINAL FOR ANY HILITES AT THIS POINT...AND ANY STORM
COVERAGE WILL BE ISOLATED AT BEST. ON MONDAY...BOTH NAM AND GFS SHOW
AN UPPER LEVEL TROUGH MOVING ACROSS WYOMING AND DROP A FRONT INTO
EASTERN COLORADO. BOTH MODELS ALSO INDICATE UPSLOPE DURING THE
AFTERNOON ALONG WITH SOME QPF FOR THE FOOTHILLS AND ADJACENT PLAINS.
BUT FORECAST SOUNDINGS ALSO SUGGEST A STABLE AIRMASS WHICH COULD
LIMIT STORMS. BEST BET AT THIS POINT IS TO KEEP THE LOW POPS ACROSS
THE AREA. AIRMASS TO BE A BIT COOLER...WITH HIGHS IN THE 80S ACROSS
PLAINS. FOR THE TUESDAY THROUGH FRIDAY TIME FRAME...UPPER RIDGE SETS
UP ACROSS TEXAS AND OKLAHOMA WITH SOUTHWEST FLOW ALOFT OVER
COLORADO. SOME MID LEVEL MOISTURE LOOKS TO ROTATE AROUND THE HIGH
ACROSS THE REGION DURING THE PERIOD...ENOUGH TO KEEP A SLIGHT CHANCE
OF STORMS EACH DAY. LATEST GFS SHOWS POTENTIAL OF A SHORTWAVE MOVING
ACROSS THE REGION THURSDAY...WHICH COULD BRING COOLER AIR AND A
BETTER CHANCE FOR STORMS. WAVE COULD ALSO MOVE TOO FAR NORTH FOR ANY
STORMS AND CFWA COULD END UP WITH DRY AND WINDY CONDITIONS. STILL
UNCERTAINTIES ABOUND...SO WILL NOT CHANGE THE ONGOING SLIGHT CHANCE
POPS. OVERALL...TEMPERATURES TO HOVER SLIGHTLY ABOVE NORMAL
CONDITIONS THROUGH THE PERIOD.

AVIATION...ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER
22Z AS LOW LEVEL INVERSIONS ARE SLOWLY DISSOLVING. STILL LOOKS
LIKE VCTS SHOULD SUFFICE AS STILL UNCLEAR HOW MUCH ACTIVITY WILL
HOLD TOGETHER AS IT MOVES OFF HIGHER TERRAIN. STORMS WILL AGAIN BE
MORE NUMEROUS NORTH AND EAST OF THE LOCAL TERMINALS. MAIN THREAT FOR
THE STORMS WILL BE BRIEF HEAVY RAIN AND GUSTY OUTFLOW WINDS.  STILL
LOOKS LIKE A SURGE OF COOLER AND MOIST AIR WILL MOVE BACK INTO THE
TERMINALS LATER TONIGHT IN THE WAVE OF THIS EVENINGS CONVECTION OVER
NEBRASKA AND WYOMING. THE NAM IS THE MOST BULLISH ON THIS MOISTURE
WITH THE GFS IS THE DRIEST. WOULD LEAD TO A WETTER NAM AT THIS TIME
AND KEEP SOME MVFR CIGS POSSIBLE.

HYDROLOGY...RAINFALL WITH ISOLATED THUNDERSTORMS THE NEXT COUPLE
DAYS SHOULD BE SHORT LIVED WITH AMOUNTS GENERALLY LESS THAN A
QUARTER INCH.

MINOR FLOODING OF LOW LYING AREAS CONTINUES ON THE COLORADO RIVER
IN GRAND COUNTY...MICHIGAN RIVER IN JACKSON COUNTY AND THE CACHE LA
POUDRE RIVER IN EASTERN LARIMER AND WESTERN WELD COUNTIES.
TEMPERATURES WILL CONTINUE TO BE WELL ABOVE SEASONAL NORMALS. HIGH
TEMPERATURES ABOVE 9000 FEET WILL BE IN THE LOWER 60S TO MID 70S AND
LOW TEMPERATURES WILL MOSTLY REMAIN ABOVE FREEZING. THERE WILL BE
MORE RAPID SNOWMELT OVER THE SIGNIFICANT SNOWPACK REMAINING ABOVE
10000 FEET. SOME OTHER STREAMS IN EXTREME NORTH CENTRAL COLORADO
THAT WILL RISE NEAR BANKFULL INCLUDE THE BLUE RIVER ABOVE DILLON AND
TENMILE CREEK IN SUMMIT COUNTY AND THE FRASER RIVER IN GRAND COUNTY.
RESERVOIR RELEASES WILL RESULT IN INCREASING FLOWS ON THE COLORADO
RIVER BELOW GRANBY RESERVOIR AND WILLIAM FORK BELOW WILLIAMS FORK
RESERVOIR IN GRAND COUNTY THROUGH THE WEEKEND.

FLOOD ADVISORIES...

.COLORADO RIVER IN CENTRAL GRAND COUNTY UNTIL 215 PM SATURDAY.
.RIVERS IN JACKSON COUNTY UNTIL 215 PM SUNDAY.
.CACHE LA POUDRE RIVER AT THE CANYON MOUTH TIL 1230 PM WEDNESDAY.
.CACHE LA POUDRE RIVER NEAR GREELEY UNTIL 441 PM WEDNESDAY.
.WILLIAMS FORK BELOW WILLIAMS FORK RESERVOIR UNTIL 4 PM THURSDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RYDELL/GLANCY
LONG TERM....99
Hazardous weather outlook, Jun 24, 11:02 AM MDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1102 AM MDT FRI JUN 24 2011

COZ030>051-251200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1102 AM MDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG THE FRONT
RANGE AND ADJACENT PLAINS. THESE STORMS WILL THEN SPREAD EASTWARD
ACROSS THE NORTHEAST PLAINS INTO THE EVENING HOURS...MORE NUMEROUS
ACROSS THE BORDER AREAS OF WYOMING AND NEBRASKA. THE AIRMASS IS
INITIALLY QUITE STABLE OVER THE FAR NORTHEAST PLAINS....SO THE
STRONGEST STORMS WILL LIKELY OCCUR THIS EVENING AND OVERNIGHT.

A FEW STORMS COULD BECOME SEVERE EAST OF A LINE FROM CHEYENNE TO
LIMON WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS. OVER THE
URBAN CORRIDOR...WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAIN WILL BE
POSSIBLE WITH THE THUNDERSTORMS.

THE STRONGER STORMS WILL BE AIDED BY INCREASED MOISTURE LEVELS TODAY
ALONG WITH AN UPPER LEVEL DISTURBANCE APPROACHING COLORADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING...MAINLY ACROSS THE EASTERN PLAINS. A FEW OF THE STORMS
COULD BECOME SEVERE OVER THE FAR NORTHEAST PLAINS WITH HAIL AND
STRONG WIND. MAINLY DRY CONDITIONS WILL PREVAIL SUNDAY THROUGH
THURSDAY WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS. TEMPERATURES AREA EXPECTED TO BE SLIGHTLY ABOVE
SEASONAL NORMALS THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM...MAINLY FOR LOCATIONS
EAST OF THE FRONT RANGE URBAN CORRIDOR.

SWE/D-L

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:42 AM MDTRiver Flood AdvisoryBOUGrand5 days
Jun 25, 11:42 AM MDTRiver Flood AdvisoryBOUGrand9 days
Jun 25, 12:08 PM MDTAreal Flood AdvisoryBOULarimer12 days
Jun 25, 3:40 PM MDTRed Flag WarningBOUClear Creek, Douglas, Gilpin, Jefferson, Park29 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.